# SDR MASA2010090900971

- Difficulty date: September 7, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 13,919 hours, 11,054 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Flex Coupling
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

LEFT BLEED DUCT WARNING MESSAGE IN FLIGHT.  MX R2 FLEX JOINT AND OPS CHECKED.
